On a Nonlocal Boundary Value Problem with Variable Coefficients for the Heat Equation and the Aller Equation
Differencialʹnye uravneniâ, Tome 40 (2004) no. 6, pp. 763-774
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_6_a5,
author = {A. I. Kozhanov},
title = {On a {Nonlocal} {Boundary} {Value} {Problem} with {Variable} {Coefficients} for the {Heat} {Equation} and the {Aller} {Equation}},
journal = {Differencialʹnye uravneni\^a},
pages = {763--774},
year = {2004},
volume = {40},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_6_a5/}
}
TY - JOUR AU - A. I. Kozhanov TI - On a Nonlocal Boundary Value Problem with Variable Coefficients for the Heat Equation and the Aller Equation JO - Differencialʹnye uravneniâ PY - 2004 SP - 763 EP - 774 VL - 40 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_2004_40_6_a5/ LA - ru ID - DE_2004_40_6_a5 ER -
A. I. Kozhanov. On a Nonlocal Boundary Value Problem with Variable Coefficients for the Heat Equation and the Aller Equation. Differencialʹnye uravneniâ, Tome 40 (2004) no. 6, pp. 763-774. http://geodesic.mathdoc.fr/item/DE_2004_40_6_a5/